# SDR 1050921026160

- Difficulty date: October 20, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 23,491 hours, 34,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 3R AT FS 163.9 CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
